# SDR UALA2009072202163

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 46,738 hours, 16,768 cycles
- Engine: Iae V2527A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: HTE690001600U
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT TANK FUEL PUMPS INOP, RTFL.  COMPLETED TSM TASK 28-21-00-810-824 AND WING FUEL PUMP OPERATIONAL TEST.  INDICATIONS NORMAL.  TAXIED ACFT AND ACCOMPLISHED HIGH POWER ENGINE RUN, RIGHT WING FUEL PUMPS OK.  REPLACED FLIGHT DECK PUMP SWITCHES 1&2 (PRECAUTIONARY).  SYSTEM TESTS NORMAL.
